# SDR FDEA2018081762049

- Difficulty date: August 16, 2018
- Submitted: September 25, 2018
- Operation: Air carrier
- Aircraft: N313FE
- Make and model: Doug MD-10-30F
- Aircraft serial: 48311
- Aircraft time: 64,640 hours, 22,306 cycles
- System (JASC): 2197 · Air Conditioning System Wiring
- Part: Connector
- Part number: DC56E1610S
- Condition: Damaged
- Location: Nr 2 Prv
- Stage of operation: CL
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

DURING CLIMBOUT, A LEVEL 2 AIR SYS 2 PRESSURE LOW LIGHT.   RAN QRH STILL NO PRESSURE ON THE NR 2 SYSTEM.  AIRCRAFT WAS NOT PRESSURIZING ON SCHEDULE.  AT FL260 CABIN ALT. 4000' CLIMBING.  FOUND SENSE LINE ON THE NR 2 PRV BROKEN AND PRV CONNECTOR P1-8057 DAMAGED.  THE CONNECTOR WAS LOOSE AND COULD MOVE HARNESS AND ACTIVATE SOLENOID.  REPLACED THE SENSE LINE AND WRI 36-12/4925.  REMOVED AND REPLACED THE NR 2 PRV IAW AMM 36-12-01-4. TESTED GOOD.  PRESSURIZED THE ACFT USING NR 2 PNEUMATICS.  ACFT PRESSURIZED NORMALLY IAW AMM 21-00-00-5. MANIFOLD   PRESSURE SENSOR PM2 CHECKED GOOD.
